# SDR SMIA200802104

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 10,560 hours, 7,819 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16258AA
- Part serial: 378580
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3756 CREW REPORTED AOA VANE FAILED, AFTER TAKEOFF THE STICK PUSHER AND SHAKER CAME ON IN FLIGHT.  CREW ELECTED TO RETURN TO THE GATE, DECLARED EMERGENCY AND LANDED WITH NO FURTHER PROBLEMS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT AND RIGHT AOA TRANSDUCERS IAW AMM 27-35-05.  OPERATIONAL CHECK GOOD OF AOA VANES IAW 27-35-05.  AIRCRAFT RETURNED TO SERVICE.
